FREE DELIVERY ON ORDERS OVER $50

Coricidin HBP, Maximum Strength Cold & Flu Day+Night Liquid Gels, 24 CT

$13.99

-24 CT

Details
See all Coricidin products >
Coricidin HBP, Maximum Strength Cold & Flu Day+Night Liquid Gels, 24 CT
24 CT, .19 lbs. Item # 543433
According to the American Heart Association, people with high blood pressure should be aware that the use of decongestants may raise blood pressure or interfere with the effectiveness of some prescribed blood pressure medications. Coricidin HBP Maximum Strength Cold & Flu Day+Night is decongestant-free* and provides fast relief from sore throat, cough, chest congestion, fever, runny nose, sneezing, body aches & pains and headache. It’s the #1 selling brand of powerful cold medicine specially formulated for people with high blood pressure. *Based on unit sales.

The #1 doctor recommended brand that gives fast powerful cold symptom relief without raising your blood pressure*.
Powerful cold brand with maximum strength formula for people with high blood pressure*
Provides daytime relief of sore throat, cough, chest congestion, fever, body aches & pains, and headache.
Provides nighttime relief of sore throat, cough, fever, runny nose, sneezing, body aches & pains, and headache
Comes in a concentrated liquid gel form
Use as directed
Ingredients
Day Active Ingredients: Acetaminophen 325 mg, Dextromethorphan hydrobromide 10 mg, Guaifenesin 200 mg
Day Inactive Ingredients: FD&C red No.40, gelatin, glycerin, iron oxide black, lecithin, medium-chain triglycerides, polyethylene glycol, potassium aluminum silicate, povidone, propylene glycol, purified water, shellac, sodium hydroxide, sorbitol sorbitan solution, titanium dioxide

Night Active Ingredients: Acetaminophen 325 mg, Dextromethorphan hydrobromide 10 mg, Doxylamine succinate 6.25 mg
Night Inactive Ingredients: D&C yellow No.10, FD&C blue No.1, gelatin, glycerin, lecithin, medium-chain triglycerides, polyethylene glycol, potassium aluminum silicate, povidone, propylene glycol, purified water, shellac, sodium hydroxide, sorbitol sorbitan solution, soybean oil, titanium dioxide

Directions
do not take more than the recommended dose � do not take the Day and Night products at the same time; wait 4 hours after taking the last Day dose before taking the Night product. � adults and children 12 years and over: take 2 capsules with water every 4 hours. Do not exceed 4 capsules in 12 hours or as directed by a doctor. � children under 12 years of age: do not use

Warnings
Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take � more than 4,000 mg of acetaminophen in 24 hours � with other drugs containing acetaminophen � 3 or more alcoholic drinks every day while using this product Allergy alert: Acetaminophen may cause severe skin or severe allergic reactions. Symptoms may include: � skin reddening � blisters � rash � hives � facial swelling � asthma (wheezing) � shock If a skin or general allergic reaction occurs, stop use and seek medical help right away. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use to sedate children

PRESCRIPTIONS
SPECIALTY PHARMACY
SERVICE & CARE
OVER THE COUNTER
SUPPLEMENTS
SKINCARE
PERSONAL CARE
RESOURCES

Get started with Local Health

Skip to content